# SDR CALA9901584

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT OVERWING EMERGENCY LIGHTS IN MID AND AFT POSITIONS INOPERATIVE. MAINTENANCE FOUND A CHAFED WIRE BEHIND WHEEL WELL FAIRING PANEL AREA.  THE WIRE WAS REPAIRED AND OPERATION CHECKED GOOD IAW MM 33-51-01, PAGE 6.
